Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feel lightheaded, dizzy and face sweats. Having discomfort while taking deep breath. Taking OTC ranitidine.

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I'm 80 - fell two weeks ago - ribs/sternum seem OK - I can now take a deep reath with very little discomfort - but getting more and more lightheaded, dizzy, beak out face sweats if on my feet too long (2 hrs or so - ( house) ) - seems worse after I eat something - digestive discomfort, gas and burps - take OTC ranitidine once a day but 3-4 Tums - no diarrhea or constipation - I take magnesium at night - been taking aspirin and an OTC allergy tablet (Zyrtec) when wind blows (Live on Western Slope California at 3400 ft) - take only once a not like Tyenol.
Posted Tue, 22 Oct 2013 in Digestion and Bowels
Answered by Dr. Srikanth Reddy 3 hours later
Brief Answer:
May not be related to injury

Detailed Answer:

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Your symptoms of getting light headed and giddy may not be r elated to your trauma to chest. If the chest is not tender to touch and its been 7 days then the trauma causing these symptoms is unlikely.
The most common cause for such a presentation is should get a Hemoglobin levels determined by doing a complete blood count.
Another possibility is hypotension. You should get your BP exakined to identify if its low.
Your SOS medications are fine and all of them are OTC.
Only after getting a Hb level and your BP level we can asertain the treatment.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Follow-up: Feel lightheaded, dizzy and face sweats. Having discomfort while taking deep breath. Taking OTC ranitidine. 9 hours later
Could it possibly be gallstones.gallbladder? Can't get to doctor/ER until Sat due to location and no help (all my friends have died or moved away) and I worry about driving - (40 min to E.R. and/or Doctor where I can't get an appointment for 3 weeks!) as I said, the "dizzy-lighthead" gets worse after I eat something.
Having never been sick (except a couple of bad colds) in my life - this is disgusting!

Answered by Dr. Srikanth Reddy 11 minutes later
Brief Answer:
Doesnt appear to be gallbladder.

Detailed Answer:
Try not to panic as this doesn't appear to be something serious. It doesn't seem to be gall bladder. It wont cause such a pain.
Take some antacids meanwhile and take plenty of water.
Its ok to wait until saturday provided the pain doesnt get worse.
Its a tough time, but have patience!
Dr. Srikanth Reddy
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor